Zero33 added a topic in Prescription acne medicationsBe Careful With Tazorac - My ExperienceThe following are my opinions and guesses, none of which are backed by any medical knowledge or science.
I currently have a lot of blackheads/keratin plugs on my nose, which has head to clumps of hard bumpy skin (they look like skin color raised bumps and are bumpy to the touch). Literally, for the past 4 years, I've wondered why my nose was developing these skin colored bumps. I saw so many derms, and they all offered me a different answer and a simple treatment: use retinoids. And in fear of getting more of these bumps, I religiously used these retinoids.
I am just beginning to realize how blackheads/keratin plugs can form these clumps of skin and cause bumpy skin, and I honestly think it's because I used tazorac. The bumps began to develop when I began to use tazorac (it was 4 years ago so I can't be sure, but I'm fairly positive in this). As they got worse, derms just told me to use it more. I ended up using tazorac twice a day at one point.
I honestly think the tazorac was so drying that my skin started producing oil like crazy which caused this. I can't go back in time to verify this. My nose was never red or flakey or never had outright signs of hating the tazorac or being overly dry, so I never noticed.
Please be careful if you use tazorac. This drug is no joke.
- 0 replies
- 331 views